# SDR IPXA2023011890026

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,192 hours, 15,390 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Container
- Condition: Odor
- Location: Lavatory Trash
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORLTY AFTER TAKEOFF , CREW SMELLED ACRID SMELL FROM PACKS. TRANIENT BUT STRONG.LAVATORY SVC'D BY AIR TO GROUND, MOLDY SMELL COMING FROM TRASH , CLEANED WITH ALCOHOL. RAN PACKS 1,2 AND 1&2 TOGETHER IAW AMM 21-51-14. COULD NOT REPLICATE ANY ACRID SMELL.  ORIG SUBMISSION DATE: 1/18/2023
